Facebook Pixel
EmpowHER Guest

I took the Next Choice pill

By Anonymous March 19, 2012 - 6:22pm
Rate This

I took the Next Choice pill about an hour after having sex and having the condom break. I only took one... I was scared I was going to have heart attack if I took the other pill. I have anxiety. Anyway, a few days later I started having brown "blood" come out.. And it's a lot. It's been going on for about 3 days now but today is the worst. I feel worn out and nauseous also have a headache that hasn't gone away and my neck is sore. What could this be..? Should I go to my doctor..?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

You should have taken the pills as instructed, despite anxiety. They won't cause a heart attack but not taking them correctly could cause pregnancy.

Bleeding after emergency contraception is pretty normal. But your other symptoms sound like you may be ill from a virus or something else (rather than the EC) so please call your doctor.



March 20, 2012 - 9:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.